# SDR P5CA2018081700190

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Latch
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH WORN ON THE NR 1 RT FAN COWL OIL TANK ACCESS DOOR.   REMOVED AND REPLACED THE DAMAGED PARTS IAW SRM 51-40-02, REV 71, AND CMM 71-13-22, REV 43.
